Preprints and publications



Expository Papers/Book Chapters:

An Introduction to Hilbert Module Approach to Multivariable Operator Theory Operator Theory, Springer, (2015) 969-1033 (Edited by D. Alpay).

Applications of Hilbert Module Approach to Multivariable Operator Theory Operator Theory, Springer (2015) 1035-1091 (Edited by D. Alpay).



Research Papers:

Invariant subspaces of analytic perturbations (with S. Das).

Orthogonal decompositions and twisted isometries (with N. Rakshit and M. Suryawanshi).

Beurling quotient modules on the polydisc (with M. Bhattacharjee, B. K. Das and R. Debnath).

Partially isometric Toeplitz operators on the polydisc (with Deepak K. D. and D. Pradhan).

Idempotent, model, and Toeplitz operators attaining their norms (with N. Bala, K. Dhara and A. Sensarma). Linear Algebra and Its Applications, 622 (2021), 150–165.

Schur functions and inner functions on the bidisc (with R. Debnath).

Tridiagonal kernels and left-invertible operators with applications to Aluthge transforms (with S. Das).

Commuting row contractions with polynomial characteristic functions (with M. Bhattacharjee and K. Haria).

Pairs of projections and commuting isometries (with S. De, Shankar. P and Sankar T. R.).

Submodules in polydomains and noncommutative varieties (with S. Das and D. Pradhan). To appear in Integral Equations and Operator Theory.

Isometric dilations and von Neumann inequality for finite rank commuting contractions (with S. Barik and B. K. Das). Bulletin des sciences mathematiques. 165 (2020), Article number: 102915, 25 pp.

Beurling type invariant subspaces of composition operators (with S. Bose and P. Muthukumar). To appear in Journal of Operator Theory.

A subclass of the Cowen-Douglas class and similarity (with K. Ji, H. Kwon and J. Xu). To appear in Mathematische Nachrichten.

Multiplicities, invariant subspaces and an additive formula (with A. Chattopadhyay and S. Sarkar). To appear in Proceedings of the Edinburgh Mathematical Society.

Factorizations of Schur functions (with R. Debnath). To appear in Complex Analysis and Operator Theory.

Commutant lifting and Nevanlinna-Pick interpolation in several variables (with Deepak K. D., D. Pradhan and D. Timotin). Integral Equations and Operator Theory, 92, Article number: 27 (2020).

Hypercontractions and factorizations of multipliers in one and several variables (with M. Bhattacharjee and B. K. Das).

On certain commuting isometries, joint invariant subspaces and C*-algebras (with B. K. Das and R. Debnath). Ronald G. Douglas Memorial Volume, Operator Theory: Advances and Applications book series, 278 (2020), 147--170

Linear dynamics in reproducing kernel Hilbert spaces (with M. Aneesh). Bulletin des Sciences Mathematiques. 159 (2020), 29 pp.

Characterization of Invariant subspaces in the polydisc (with A. Maji, M. Aneesh and Sankar T. R.). Journal of Operator Theory 82 (2019), 445-468.

On Quotient modules of H2(Dn): Essential Normality and Boundary Representations (with B. K. Das and S. Gorai). Proceedings A of the Royal Society of Edinburgh. 150 (2020), 1339-1359.

Similarity of Quotient Hilbert modules in the Cowen-Douglas Class (with K. Ji). European Journal of Mathematics, 5 (2019) 1331–1351.

Contractively embedded invariant subspaces (with S. Gorai), Interpolation and Realization Theory with Applications to Control Theory, Operator Theory Advances and Applications (Special issue dedicated to Joe Ball). (2019) 117--131.

Isometric dilations and von Neumann inequality for a class of tuples in the polydisc (with S. Barik, B. K. Das and K. Haria). Transactions of the American Math Society, 372 (2019), 1429-–1450.

Pairs of commuting isometries - I (with A. Maji and Sankar T. R.). Studia Mathematica, 248 (2019), 2, 171–-189.

Rank of a co-doubly commuting submodule is 2 (with A. Chattopadhyay and B. K. Das), Proceedings of American Math Society, 146 (2018), 1181--1187.

Toeplitz and Asymptotic Toeplitz operators on H2(Dn) (with A. Maji and S. Sarkar), Bulletin des Sciences Mathematiques, 146 (2018), 33--49.

Factorizations of Contractions (with B. K. Das and S. Sarkar), Advances in Mathematics, 322 (2017), 186--200.

Covariant representations of subproduct systems: Invariant subspaces and curvature (with H. Trivedi and H. Veerabathiran), New York Journal of Mathematics, 24 (2018), 211--232.

Factorizations of Kernels and Reproducing Kernel Hilbert Spaces (with R. Kumari, S. Sarkar and D. Timotin). Integral Equations Operator Theory, 87 (2017), 225--244.

Contractions with Polynomial Characteristic Functions II. Analytic Approach (with C. Foias and C. Pearcy), Journal of Operator Theory, 78, (2017) 281--291.

Factorizations of Characteristic Functions (with K. J. Haria and A. Maji). Journal of Operator Theory, 77, (2017), 377--390.

Ando dilations, von Neumann inequality, and distinguished varieties (with B. K. Das). Journal of Functional Analysis, 272 (2017), no. 5, 2114--2131

Dilations, Wandering Subspaces, and Inner Functions (with M. Bhattacharjee, J. Eschmeier and D. Keshari), Linear Algebra and its Applications, 523 (2017), 263--280.

Characterizations of Symmetrized Polydisc (with S. Gorai). Indian Journal of Pure and Applied Mathematics, 47 (2016) 391--397.

Inner multipliers and Rudin type invariant subspaces (with A. Chattopadhyay and B. K. Das). Acta Sci. Math. (Szeged) 82 (2016), 519--528.

Operator Positivity and Analytic Models of Commuting Tuples of Operators (with M. Bhattacharjee). Studia Mathematica, 232 (2016), 155--171.

Rudin's Submodules of H2(D2) (with B. K. Das) C. R. Acad. Sci. Paris, 353 (2015), 51-55.

Star-Generating Vectors of Rudin's Quotient Modules (with A. Chattopadhyay and B. K. Das) Journal of Functional Analysis, 267 (2014), 4341-4360.

Tensor product of quotient Hilbert modules (with A. Chattopadhyay and B. K. Das) Journal of Mathematical Analysis and Applications, 424 (2015), 727-747.

An Invariant Subspace Theorem and Invariant Subspaces of Analytic Reproducing Kernel Hilbert Spaces - II. Complex Analysis and Operator Theory, 10 (2016), 769-782.

Analytic Model of Doubly Commuting Contractions (with T. Bhattacharyya and E. K. Narayanan). Operators and Matrices, Volume 11, Number 1 (2017), 101--113.

An Invariant Subspace Theorem and Invariant Subspaces of Analytic Reproducing Kernel Hilbert Spaces - I. Journal of Operator Theory, 73 (2015), 433-441.

Wandering subspaces of the Bergman space and the Dirichlet space over polydisc (with A. Chattopadhyay, B. K. Das and S. Sarkar) Integral Equations Operator Theory 79 (2014), 567-577.

Wold decomposition for doubly commuting isometries. Linear Algebra and its Applications, 445 (2014), 289-301.

Maximal contractive tuples (with B. K. Das and S. Sarkar) Complex Analysis and Operator Theory 8 (2014), 1325-1339.

Submodules of the Hardy module over polydisc. Israel Journal of Mathematics, 205 (2015), 317-336.

Jordan Blocks of H2(Dn). Journal of Operator theory 72 (2014) 371-385.

Doubly commuting submodules of the Hardy module over polydiscs (with A. Sasane and B. Wick) Studia Mathematica, 217 (2013), no 2, 179-192.

Operator Theory on Symmetrized Bidisc. Indiana University Mathematics Journal, 64 (2015), 847--873.

Curvature invariant and generalized canonical operator models - II (with R. Douglas, Yun-Su Kim and H. Kwon) Journal of Functional Analysis, 266 (2014), no 4, 2486-2502..

Curvature invariant and generalized canonical operator models - I (with R. Douglas, Yun-Su Kim and H. Kwon). Operator Theory Advances and Applications, 221 (2012), 293-304.

Contractions with polynomial characteristic functions I. Geometric approach (with C. Foias). Transaction of American Math. Society, 364 (2012), no. 8, 4127-4153.

Contractive Hilbert modules and their dilations (with R. Douglas and G. Misra). Israel Journal of Math. 187 (2012), 141-165.

Resolutions of Hilbert modules and similarity (with R. Douglas and C. Foias). Journal of Geometric Analysis, 22 (2012), no. 2, 471-490.

Essentially Reductive Weighted Shift Hilbert Modules (with R. G. Douglas). Journal of Operator Theory, 65 (2011), no. 2, 379-401.

A note on semi-Fredholm Hilbert modules (with R. G. Douglas). Operator Theory Advances and Applications, 202 (2010), 143-150.

Some Remarks on the Toeplitz Corona problem (with R. G. Douglas). Hilbert spaces of analytic functions, CRM Proc. Lecture Notes, 51 (2010) , Amer. Math. Soc., Providence, RI, 81-89.

On unitarily equivalent submodules (with R. G. Douglas). Indiana University Mathematics Journal, vol. 57, no. 6 (2008) 2729-2743.

On c.n.c. commuting contractive tuples (with T. Bhattacharyya and J. Eschmeier). Proc. Ind. Acad. Sc.(Math. Sci.), vol. 116 (2006), no. 3, page 299-316.

Characteristic Function for polynomially contractive commuting tuples (with T. Bhattacharyya), Journal of Mathematical Analysis and Application, vol. 321 (2006), no. 1, 242-259.

Characteristic Function of a Pure Commuting Contractive Tuple, (with T. Bhattacharyya and J. Eschmeier) Integral Equations Operator Theory, 53 (2005), no. 1, 23--32.




Not for publication:

Orthogonality in Banach spaces via projective tensor product (with K. Dhara, N. Rakshit and A. Sensarma).





 |  Home  |  ISI Stat-Math  |  ISI Webmail  |  Arxiv  |  Mathscinet  |  Wikipedia  |  How to reach ISI Bangalore  |  Bangalore Weather  |  Tourism in India  |